# SDR SWIA200514984

- Difficulty date: May 3, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 622 hours, 393 cycles
- System (JASC): 3170 · Automatic Data
- Part: Dcu
- Part number: 8221310102
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM ROLLED UNCOMMANDED TO LEFT.  REPLACED NR 1 AND NR 2 DCU IAW CRJ AMM 31-70-00.  OPERATIONAL CHECK GOOD.  P/N 822-1310-102, S/N OFF 1L5JD, P/N 822-1310-102, S/N OFF 1MB3L.
